MathSciNet Relay Station
MathSciNet bibliographic data
MR1940617 39A11 (34K20 34K50 60G07)
Kolmanovskii, V.; Shaikhet, L. Construction of Lyapunov functionals for stochastic hereditary systems: a survey of some recent results. Lyapunov's methods in stability and control. Math. Comput. Modelling 36 (2002), no. 6, 691–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement